# SDR ASAA2019072330156

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,143 hours, 12,923 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20383
- Condition: Failed
- Location: Ac Bay
- Part time: 20,407 hours, 6,035 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK ANNUNCIATOR ILLUMINATED ON RECALL - RESET PACK AND MASTER BUT LIGHT REMAINED ILLUMINATED. GROUNDED - YES. PERFORMED BITE CK, GREEN GO LIGHT ILLUMINATED, RAN RT PACK FOR 5 MIN, REACCOMPLISHED BITE CK, RT PACK TCV FAULTED, ISOLATED FAULT TO THE RT PACK TRIM AIR MODULATING VALVE, REPLACED VALVE PER AMM 21-61-21-00-801, REACCOMPLISHED BITE CK PER AMM 21-61-00-700-806-002, GREEN GO LIGHT ILLUMINATED.
